TITLE

SECOND ORDER MIXED SYMMETRIC DUALITY IN NON-DIFFERENTIABLE MULTI-OBJECTIVE MATHEMATICAL PROGRAMMING

AUTHOR(S)
MISHRA, S. K.
PUB. DATE
June 2007
SOURCE
Journal of Applied Analysis;2007, Vol. 13 Issue 1, p117
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98204524

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics